# SDR C2XA00CL072

- Difficulty date: September 24, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N16510
- Make and model: Emb EMB-135ER
- Aircraft serial: 14251
- Engine: Allsn AE3007A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Tube
- Part number: 23070418
- Condition: Broken
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MDW-EWR - FLT 3620 - THE CREW REPORTED THE LEFT ENGINE ITT WAS HIGHTER THAN THE RIGHT (APPROX 100 DEGREES) WHILE IN CRUISE.  THE AIRCRAFT DIVERTED INTO CLEVELAND AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE LEFT ENGINE AIR TUBE ASSY FOR THE DIFFUSER TO THE START BLEED CONTROL VALVE.  OPERATIONAL CHECKS WERE GOOD IAW ROLLS ROYCE MM 75-31-15 AND 77-00-00.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
